中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
学科主题: Mathematics
题名:
a join theorem for the computably enumerable degrees
作者: Jockusch CG ; Li AS ; Yang Y
关键词: join theorem ; computably enumerable degree ; definable ideals ; Turing jump
刊名: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
发表日期: 2004
卷: 356, 期:7, 页:2557-2568
收录类别: sci
部门归属: Univ Illinois, Dept Math, Urbana, IL 61801 USA. Chinese Acad Sci, Inst Software, Beijing 100080, Peoples R China. Natl Univ Singapore, Fac Sci, Dept Math, Singapore 119260, Singapore.
语种: 英语
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/12928
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
cup4.pdf(211KB)----限制开放-- 联系获取全文

Recommended Citation:
Jockusch CG,Li AS,Yang Y. a join theorem for the computably enumerable degrees[J]. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,2004-01-01,356(7):2557-2568.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Jockusch CG]'s Articles
[Li AS]'s Articles
[Yang Y]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Jockusch CG]‘s Articles
[Li AS]‘s Articles
[Yang Y]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace